MathSciNet Relay Station
MathSciNet bibliographic data
MR1974689 (2004c:93073) 93C57 (34G10 47D06 49N70 93D05)
Logemann, Hartmut; Rebarber, Richard; Townley, Stuart Stability of infinite-dimensional sampled-data systems. Trans. Amer. Math. Soc. 355 (2003), no. 8, 3301–3328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement